Browse by Department
Jump to: Journal Article
Number of items: 3.
Chakrabartty, SK and Subramanian, NR (1980) Low-frequency and small perturbation equation for transonic flow past wings. AIAA Journal, 18 . pp. 1147-1149. ISSN 0001-1452
Kumar, A and Yajnik, KS (1980) Internal separated flows at large reynolds number. Journal of Fluid Mechanics, 97 . pp. 27-51. ISSN 0022-1120
Shankar, PN and Sinha, UN (1980) Weakly sheared, two-dimensional inviscid flows past bodies. Journal de Mecanique, 19 (1). pp. 125-148.